# SDR AWXA200500335

- Difficulty date: January 22, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6561777503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .25 INCH CRACK WAS FOUND IN STRINGER SPLICE CHANNEL AT BS 360, STR 14 LT.  MAINTENANCE REMOVED CRACKED STRINGER SPLICE CHANNEL AT BS 360, STR 14 LT; FABRICATED A NEW REPLACEMENT SPLICE CHANNEL; INSTALLED REPAIR PART IAW ER 03-5300-05053-SS3.
